Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

HIV, PCP pneumonia. Taking ART, truvada. How long will it take for CD4 count to increase?

I am a 29 year old male and was diagnosed two months ago wih HIV and PCP pneumonia . I started ART one month ago with Truvada and Reyetez. I was wondering how long it would take for my CD4 count to increase to a healthy level and my viral load drop to an undetectable level. My last blood work at the hospital showed a viral load ~100,000 and my CD4 count was less than 10. I don t smoke or drink, never miss my ART meds and live a very healthy life style.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
There is no hard and fast rule for human system. Each one of us will respond differently.
You can see good response within 4-8 weeks time.
To get undetectable viral load, it may take 6 months to a year. Adherence of the drug is very important.
Get well soon.
Dr S.murugan
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor